- -

Partial metrizability in value quantales

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

  • Estadisticas de Uso

Partial metrizability in value quantales

Show full item record

Kopperman, RD.; Matthews, S.; Pajoohesh, H. (2004). Partial metrizability in value quantales. Applied General Topology. 5(1):115-127. https://doi.org/10.4995/agt.2004.2000

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82551

Files in this item

Item Metadata

Title: Partial metrizability in value quantales
Author: Kopperman, Ralph D. Matthews, S. Pajoohesh, H.
Issued date:
Abstract:
[EN] Partial metrics are metrics except that the distance from a point to itself need not be 0. These are useful in modelling partially defined information, which often appears in computer science. We generalize this notion ...[+]
Subjects: Value lattice , Partial metric , Quasimetric , Completely regular bitopological space , Value quantale , Well above , Auxiliary relation
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2004.2000
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2004.2000
Project ID:
info:eu-repo/grantAgreement/UKRI//GR%2FS07117%2F01/GB/
info:eu-repo/grantAgreement/CUNY//64472-00-33/
Thanks:
This author wishes to acknowledge support for this research from the EPSRC of the United Kingdom (grant GR/S07117/01), and from the City University of New York (PSCCUNY grant 64472-00 33).
Type: Artículo

recommendations

 

This item appears in the following Collection(s)

Show full item record